Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 549, NWS Norman, OK

June 28, 20167 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 28, 2016, 7:31 PM CDT for 7 counties in Oklahoma. It was in force for 74 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2016, 7:31 PM CDT (00:31 UTC)
Expired
Jun 28, 2016, 8:45 PM CDT
In force
74 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
80.0 mph

Counties Beckham County, OK, Caddo County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Kiowa County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 91 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 8:02 PM CDTTSTM WND GST 583 Se Hobart, OK
Jun 28, 8:02 PM CDTTSTM WND GST 605 W Albert, OK
Jun 28, 8:13 PM CDTTSTM WND GST 70Carnegie, OKMINOR ROOF DAMAGE REPORTED TO SEVERAL HOMES... SHINGLES MISSING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 4:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1732 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1732 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1410 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted.

940 
WUUS54 KOUN 290031
SVROUN
OKC009-015-055-057-065-075-149-290145-
/O.NEW.KOUN.SV.W.0549.160629T0031Z-160629T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
731 PM CDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
  WESTERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
  WASHITA COUNTY IN WESTERN OKLAHOMA...
  NORTHWESTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
  BECKHAM COUNTY IN WESTERN OKLAHOMA...
  GREER COUNTY IN SOUTHWESTERN OKLAHOMA...
  CENTRAL HARMON COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 845 PM CDT

* AT 730 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR HINTON TO 4 MILES WEST OF BURNS FLAT...MOVING
  SOUTH AT 50 MPH.

  THESE ARE VERY DANGEROUS STORMS. 

  HAZARD...80 MPH WIND GUSTS AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
           CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
           EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  ELK CITY...SAYRE...HOBART...MANGUM...CORDELL...HOLLIS...GRANITE...
  BURNS FLAT...CARNEGIE...APACHE...SENTINEL...BLAIR...
  MOUNTAIN VIEW...BINGER...FORT COBB...DILL CITY...CANUTE...CORN...
  LONE WOLF AND EAKLY.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 11 AND 52.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN DANGEROUS SITUATION WITH TORNADO LIKE WIND SPEEDS
EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE OVERTURNED. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY
AND SIGNIFICANT PROPERTY DAMAGE.

THESE STORMS ARE PRODUCING WIDESPREAD WIND DAMAGE ACROSS PARTS OF
WESTERN OKLAHOMA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS!

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3541 9975 3544 9957 3544 9831 3486 9828
      3486 9882 3466 9999
TIME...MOT...LOC 0030Z 000DEG 42KT 3548 9838 3535 9926 

HAIL...1.75IN
WIND...80MPH
 
$$

MBS
2 follow-up statements
362 
WWUS54 KOUN 290106
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
806 PM CDT TUE JUN 28 2016

OKC009-015-055-057-065-075-149-290145-
/O.CON.KOUN.SV.W.0549.000000T0000Z-160629T0145Z/
KIOWA OK-CADDO OK-WASHITA OK-JACKSON OK-BECKHAM OK-GREER OK-
HARMON OK-
806 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR KIOWA...WESTERN CADDO...SOUTHEASTERN WASHITA...NORTHWESTERN
JACKSON...SOUTHEASTERN BECKHAM...GREER AND CENTRAL HARMON COUNTIES...

AT 804 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF FORT COBB TO NEAR LONE WOLF...MOVING
SOUTH AT 50 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

LOCATIONS IMPACTED INCLUDE...
HOBART...MANGUM...CORDELL...HOLLIS...GRANITE...CARNEGIE...APACHE...
SENTINEL...BLAIR...MOUNTAIN VIEW...BINGER...FORT COBB...DILL CITY...
CORN...LONE WOLF...EAKLY...CARTER...ROOSEVELT...GOTEBO AND LOOKEBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS WESTERN OKLAHOMA. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
TORNADO LIKE WIND SPEEDS ARE EXPECTED WITH THESE STORMS. MOBILE
HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO WINDS
OF THIS MAGNITUDE AND MAY BE OVERTURNED. FOR YOUR PROTECTION MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THESE STORMS
HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY
DAMAGE.

WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3520 9981 3531 9883 3544 9881 3544 9831
      3486 9828 3486 9882 3466 9999
TIME...MOT...LOC 0104Z 000DEG 42KT 3509 9838 3496 9926 

HAIL...1.75IN
WIND...80MPH
 
$$

MBS
821 
WWUS54 KOUN 290128
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
828 PM CDT TUE JUN 28 2016

OKC009-015-055-057-065-075-149-290145-
/O.CON.KOUN.SV.W.0549.000000T0000Z-160629T0145Z/
KIOWA OK-CADDO OK-WASHITA OK-JACKSON OK-BECKHAM OK-GREER OK-
HARMON OK-
828 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR KIOWA...WESTERN CADDO...SOUTHERN WASHITA...NORTHWESTERN
JACKSON...SOUTHEASTERN BECKHAM...GREER AND CENTRAL HARMON COUNTIES...

AT 827 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF MOUNTAIN VIEW TO 6 MILES
NORTHWEST OF MANGUM...MOVING SOUTH AT 40 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS AND GOLF BALL SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS AND RADAR.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

LOCATIONS IMPACTED INCLUDE...
HOBART...MANGUM...HOLLIS...GRANITE...CARNEGIE...APACHE...SENTINEL...
BLAIR...MOUNTAIN VIEW...BINGER...FORT COBB...LONE WOLF...EAKLY...
ROOSEVELT...GOTEBO...LOOKEBA...ROCKY...WILLOW...COLONY AND COOPERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION WITH TORNADO LIKE WIND SPEEDS
EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE OVERTURNED. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY
AND SIGNIFICANT PROPERTY DAMAGE.

THESE STORMS ARE PRODUCING WIDESPREAD WIND DAMAGE ACROSS WESTERN
OKLAHOMA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.

WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3520 9981 3520 9883 3535 9871 3544 9831
      3486 9828 3486 9882 3466 9999
TIME...MOT...LOC 0127Z 020DEG 35KT 3505 9872 3492 9960 

HAIL...1.75IN
WIND...80MPH
 
$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:28 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 28, 6:28 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Norman OK
628 PM CDT TUE JUN 28 2016

.DISCUSSION...
The 00Z aviation discussion follows....

&&

.AVIATION...
A thunderstorm cluster over northwest Oklahoma will continue to
move south this evening. Very strong winds will accompany this
system as it moves across TAF sites at KCSM, KHBR, and possibly
KLAW. KSPS may be affected, too, but is less likely. Wind fields
will be affected at all our TAF sites to some degree, with the
least effect at KPNC. The storms should move out of our forecast
area shortly after midnight. After that, winds, clouds, etc.
should return to more typical values at all sites. There is a
possibility of storms again tomorrow morning and afternoon, but
the chances are currently too low at any specific location to
warrant inclusion in TAFs.

CmS
&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  94  72  94 /  50  10  10  20
Hobart OK         72  96  73  98 /  70  10  10  20
Wichita Falls TX  73  97  73  98 /  30   0   0  10
Gage OK           70  94  72  94 /  80  20  20  30
Ponca City OK     70  92  72  92 /  70  20  30  40
Durant OK         72  95  73  95 /  20   0  10  10

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

17/23/23
Hazardous weather outlook, Jun 28, 7:25 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
725 PM CDT TUE JUN 28 2016

OKZ004>048-050>052-TXZ083>090-300030-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
725 PM CDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS
PARTS OF WESTERN OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS WEST OF A LINE FROM ENID TO EL RENO TO
HOBART. A MARGINAL RISK SURROUNDS THE SLIGHT RISK...AND EXTENDS
WEST OF A LINE FROM PERRY TO OKLAHOMA CITY TO LAWTON TO THE
SOUTHWEST CORNER OF OKLAHOMA.

TIMING...
SEVERE STORMS WILL BE POSSIBLE THROUGH ABOUT MIDNIGHT.

IMPACTS...
DAMAGING WINDS...HAIL TO GOLF BALL SIZE...AND TORRENTIAL RAIN WILL
BE THE MAIN CONCERNS WITH THESE STORMS.

DISCUSSION...
A CLUSTER OF SEVERE THUNDERSTORMS WILL ADVANCE SOUTH THIS EVENING
FROM NORTHWEST OKLAHOMA TO THE SOUTHWEST PART OF THE STATE. THE
STORMS ARE EXPECTED TO WEAKEN GRADUALLY WITH TIME...AND SHOULD BE
MAINLY NON-SEVERE BY MIDNIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
WESTERN HALF OF OKLAHOMA SHOULD PREPARE FOR SEVERE WEATHER
OPERATIONS THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEK INTO
NEXT WEEKEND. HEAVY RAIN LEADING TO FLOODING WILL BE THE BIGGEST
CONCERN THROUGHOUT THE WEEK. NO ORGANIZED SEVERE WEATHER IS
EXPECTED BUT A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE AT
TIMES.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Jun 28, 6:30 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
630 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND GST     3 N PUTNAM              35.90N 98.97W
06/28/2016  M61 MPH          DEWEY              OK   MESONET

&&

KURTZ
Local storm report, Jun 28, 6:45 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     2 W WATONGA             35.85N 98.45W
06/28/2016  E60 MPH          BLAINE             OK   AMATEUR RADIO

0642 PM     HAIL             2 W WATONGA             35.85N 98.45W
06/28/2016  E1.75 INCH       BLAINE             OK   AMATEUR RADIO

&&

DW
Local storm report, Jun 28, 7:08 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
708 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     TALOGA                  36.04N 98.96W
06/28/2016                   DEWEY              OK   EMERGENCY MNGR

            MULTIPLE ETREES DOWN.

0615 PM     TSTM WND DMG     TALOGA                  36.04N 98.96W
06/28/2016                   DEWEY              OK   EMERGENCY MNGR

            ROOF OF HOUSE PARTIALLY BLOWN OFF.

&&

DW
Special weather statement, Jun 28, 7:18 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
718 PM CDT TUE JUN 28 2016

OKZ034-290045-
GREER OK-
718 PM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREER COUNTY UNTIL 745 PM
CDT...

AT 718 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF GRANITE...MOVING SOUTHWEST AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3504 9939 3482 9930 3481 9933 3481 9941
      3479 9941 3473 9958 3494 9959
TIME...MOT...LOC 0018Z 38DEG 4KT 3491 9942
Local storm report, Jun 28, 7:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
722 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND DMG     WEATHERFORD             35.53N 98.70W
06/28/2016                   CUSTER             OK   PUBLIC

            6 INCH TREE BRANCHES DOWN. FENCES DOWN.

0718 PM     TSTM WND GST     WEATHERFORD             35.53N 98.70W
06/28/2016  E60 MPH          CUSTER             OK   PUBLIC

&&

DW
Local storm report, Jun 28, 7:30 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
730 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND GST     1 WSW BURNS FLAT        35.35N 99.20W
06/28/2016  M71 MPH          WASHITA            OK   ASOS

            CSM ASOS

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:12 PM CDTFlash Flood WarningOUNBlaine, Caddo, Custer, Dewey3 hr
Jun 28, 7:18 PM CDTSpecial Weather StatementOUNGreer27 min
Jun 28, 7:58 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more77 min
Jun 28, 8:29 PM CDTAreal Flood AdvisoryOUNCaddo, Custer, Kiowa, Washita46 min
Jun 28, 8:45 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Harmon, Jackson, Kiowa, Tillman75 min
Jun 28, 9:31 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman74 min
Jun 28, 9:53 PM CDTRiver Flood WarningOUNBlaine, Canadian10 hr
Jun 29, 5:06 PM CDTSevere Thunderstorm WarningOUNTillman39 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.